Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from severe migraines caused by anxiety, electric shock sensation in neck. Pinched nerve?

Hi. I have been getting really bad migraines for about 6 months now and have been put on Paroxetine as they think my migraine are caused by anxiety . Recently I have been getting a shooting pain in my neck which leads up to my head, it feel likes an electric shock , could it be a pinched nerve?It is really painful to move and things like coughing make it worse. Thanks
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Stephaine, the pain could be due to cervical spondylosis, cervical rib or neuralgia. These conditions result in shooting pain. So if the pain is very severe visit your Dr for further investigations.
Migraine in its classical form is charecterised by nausea, vomiting, visual disturbances & severe throbbing headache. Though many drugs are available for its treatment it always reccurs & is best managed in the initial stages itself with mild analgesics like Paracetamol before the pain becomes acute.
Drugs like Propronolol & Flunarizine are used daily as prophylactics to prevent the acute attack.
Paroxetine is a selective serotonin re uptake inhibitor used as antidepressant. It modulates serotenergic transmission. It may cause nausea, vomiting restlessness, agitation dyskinesia (abnormal involuntary movements) & sexual disturbances.
You can try
Answered: Sun, 17 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor